# SDR R61A201203230185

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000188
- Aircraft time: 10,470 hours, 6,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND GUSSET ON RT I-BEAM HAS CORROSION.  MX REMOVED AND REPLACED GUSSET ON RT I-BEAM AT SPAR 90 AND GUSSET ON THE LT SIDE ALSO.  BOTH P/N 170-60257-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
